Remarks on Zeta Regularized Products

Kazufumi Kimoto, Masato Wakayama

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)855-875
Number of pages21
JournalInternational Mathematics Research Notices
Issue number17
Publication statusPublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Kimoto, K., & Wakayama, M. (2004). Remarks on Zeta Regularized Products. International Mathematics Research Notices, (17), 855-875.